Differential Equations

, Volume 55, Issue 1, pp 145–148 | Cite as

L2 Solvability of the Tricomi-Neumann Problem for a Parabolic-Hyperbolic Equation with Degenerate Hyperbolic Part

  • N. Yu. KapustinEmail author
Short Communications


We consider the inhomogeneous Tricomi-Neumann problem for a parabolic-hyperbolic equation with noncharacteristic type change line and degenerate hyperbolic part. The auxiliary function method is used to obtain an a priori estimate for the solution. The existence of a classical solution is proved for the case in which the right-hand side of the equation and the boundary functions are smooth. The unique generalized L2 solvability is established for the case of nonsmooth conditions.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Kapustin, N.Yu., Solvability in L2 of Tricomi’s problem for a parabolic-hyperbolic equation with a degenerate hyperbolic part, Differ. Equations, 1986, vol. 22, no. 1, pp. 47–51.zbMATHGoogle Scholar
  2. 2.
    Kapustin, N.Yu., L2-solvability of boundary-value problems for equations of mixed type, Differ. Equations, 1989, vol. 25, no. 1, pp. 39–45.zbMATHGoogle Scholar
  3. 3.
    Kapustin, N.Yu., On an inhomogeneous Tricomi problem for a parabolic-hyperbolic equation, Differ. Equations, 2017, vol. 53, no. 10, pp. 1340–1345.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Lomonosov Moscow State UniversityMoscowRussia

Personalised recommendations